# SDR SIMA20120913003

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 34,288 hours, 28,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2838 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
